# SDR QR9R2023041200001

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721699417
- Aircraft time: 4,230 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 9550104500
- Part serial: 2615
- Condition: Failed
- Part time: 731 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AFTER 30 MINS, TRIPLE TACH N2 NEEDLE FAILED TO ZERO INDICATION AND UPON LANDING AFTER 25 MIN OF FLIGHT THE N2 INDICATION WENT BACK TO NORMAL INDICATION. NOTE: DURING ENGINE SHUTDOWN, N1 INDICATION OF ENGINE #2 BEGAN TO FLUCTUATE TO ZERO THEN BACK TO NORMAL INDICATION. REMOVED AND REPLACED NUMBER TWO ENGINE N2 SENSOR IAW ENGINE MANUAL 77-12-00-900-801-B01. MOC COMPLETED OK IAW RFM 29.1.
